# SDR ABXR080174

- Difficulty date: May 8, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 50,123 hours, 62,506 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 995823869
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED BELOW LONGERON 14 LEFT AT FRAME STA 801 REPAIRED SHEAR TIE IAW DWG K050159. (A)
